Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 22, 2006, 7:19 AM MDT for 9 counties in New Mexico. It took effect at May 22, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2006, 7:19 AM MDT (13:19 UTC)
- In effect from
- May 22, 2006, 12:00 PM MDT
- Expired
- May 22, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 22, 3:00 AM MDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 22, 3:00 AM MDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT MON MAY 22 2006 .DISCUSSION...MAIN FOCUS ON THIS FORECAST PACKAGE WILL BE ON THE NEXT 18 HOURS OR SO WITH CONCERNS BEING WINDS...FIRE WEATHER AND EXTENT OF PRECIP. RIDGE HAS SHIFTED E AS W COAST SYSTEM IS NOW MOVING INLAND. THIS TROUGH WILL LIFT NE TODAY WITH TROUGH AXIS MOVING ACROSS NM LATE TODAY INTO TONIGHT. MEANWHILE LOW LEVEL MOISTURE HAS BACKED INTO NM FROM THE SE AND EVEN SPILLED INTO PARTS OF THE THE RIO GRANDE VALLEY. RATHER THIN DRY SLOT WORKING INTO WRN NM EARLY THIS AM. ALL THIS MAKES FOR A RATHER COMPLICATED FORECAST TODAY AND EARLY TONIGHT. EXTENT OF WINDS AND CRITICAL FIRE WEATHER CONDITIONS TO DEPEND ON AMOUNT OF CLOUD COVER AND DEVELOPMENT OF SHOWERS AND STORMS. FEELING IS WINDS WILL BE STRONG ENOUGH TO REACH ADVISORY CRITERIA OVER MUCH OF THE W AND CNTRL ZONES. WILL ISSUE A WIND ADVISORY FOR ZNS 2..3..4..8..9..10..14 AND 15. WINDS WILL SCOUR OUT SOME OF THE LOW LEVEL MOISTURE OVER THE CNTRL ZNS ONTO THE ERN HIGH PLAINS. THUS WILL HOIST A RED FLAG WARNING FOR MOST OF THE AREA...WITH THE EXCEPTIONS IN THE FAR NE AND EC PLAINS. WE MATCH UP PRETTY WELL WITH OUR NEIGHBORS. AS FOR PRECIP...WILL CARRY THE BEST CHANCES OVER THE N...AND IN PARTICULAR THE NRN MOUNTAINS. THERE COULD BE SOME STRONG STORMS OVER THE N OR FAR E...WITH THE MAIN CONCERN FOR STRONG WIND GUSTS. WINDS DIMINISH THIS EVE WHILE CONVECTION CONTINUES OVER THE N AND E THROUGH ABOUT MIDNIGHT. TUE WILL BE A DRY AND MORE TRANQUIL DAY EXCEPT IN THE NE...WHERE WINDY CONDITIONS AND LOWER DEWPOINTS POSE THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS. HAVE EXPANDED THE FIRE WEATHER WATCH TO INCLUDE ALL OF NE AND EC AREAS. RIDGE OF HIGH PRESSURE RETURNS FOR THE MIDDLE PART OF THE WEEK WITH WARM AND DRY CONDITIONS. THIS RIDGE WILL SHIFT E AT THE END OF THE WEEK AS ANOTHER STORMS DROPS INTOT HE PACIFIC NW. DRY LINE ACTION MAY COMMENCE ON FRI AND CONTINUE THROUGH THE WEEKEND OVER THE ERN PLAINS. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 85 45 80 45 / 20 20 0 0 GALLUP.......................... 80 37 78 34 / 10 10 0 0 GRANTS.......................... 85 41 81 40 / 10 10 0 0 GLENWOOD........................ 88 48 88 47 / 10 5 0 0 CHAMA........................... 75 33 72 32 / 40 30 5 0 LOS ALAMOS...................... 79 43 79 46 / 30 10 0 0 RED RIVER....................... 73 32 67 35 / 30 30 0 0 TAOS............................ 81 39 78 38 / 30 20 0 0 SANTA FE........................ 83 44 81 46 / 20 10 0 0 SANTA FE AIRPORT................ 86 47 82 46 / 20 10 0 0 ESPANOLA........................ 87 43 84 44 / 30 20 0 0 ALBUQUERQUE HEIGHTS............. 89 56 86 56 / 10 5 0 0 ALBUQUERQUE VALLEY.............. 90 49 87 48 / 10 5 0 0 ALBUQUERQUE FOOTHILLS........... 85 51 85 52 / 20 5 0 0 ALBUQUERQUE WEST MESA........... 90 53 88 54 / 10 5 0 0 SOCORRO......................... 89 55 88 54 / 10 5 0 0 SANDIA PARK/CEDAR CREST......... 82 47 82 46 / 20 5 0 0 MORIARTY/ESTANCIA............... 84 44 83 42 / 20 10 0 0 CARRIZOZO....................... 88 54 89 51 / 20 5 0 0 RUIDOSO......................... 81 49 83 46 / 20 5 0 0 RATON........................... 83 44 81 44 / 20 30 0 0 LAS VEGAS....................... 83 48 80 46 / 30 10 0 0 ROY............................. 81 49 80 49 / 20 30 0 0 CLAYTON......................... 87 55 86 54 / 10 30 0 0 SANTA ROSA...................... 88 52 89 53 / 20 10 0 0 TUCUMCARI....................... 93 61 93 58 / 20 20 0 0 FORT SUMNER..................... 91 58 91 57 / 20 10 0 0 CLOVIS.......................... 92 60 92 55 / 10 20 0 0 PORTALES........................ 93 63 94 58 / 10 10 0 0 ROSWELL......................... 95 64 96 61 / 10 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR NMZ101-NMZ102-NMZ103-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR NMZ008-NMZ014. WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR NMZ002-NMZ003-NMZ004-NMZ009-NMZ010-NMZ011-NMZ015. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NMZ103-NMZ104-NMZ108. && 40
Hazardous weather outlook, May 22, 5:48 AM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT MON MAY 22 2006 NMZ001>021-026-231200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 548 AM MDT MON MAY 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT ACROSS MUCH OF THE STATE FOR WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY AND TONIGHT. HOWEVER...GUSTY MICROBURST WINDS OF 45 TO 55 MPH COULD OCCUR NEAR SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE NORTHEAST AND EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:03 AM MDT | Wind Advisory | ABQ | 16 hr | |
| May 22, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 58 min |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.